EconPapers    
Economics at your fingertips  
 

The -Difference Theorems for Meromorphic Functions of Several Variables

Zhi-Tao Wen

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We investigate -shift analogue of the lemma on logarithmic derivative of several variables. Let be a meromorphic function in of zero order such that , , and let . Then we have on a set of logarithmic density 1. The -shift analogue of the first and the second main theorems of Nevanlinna theory of several variables and their applications is also shown.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/736021.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/736021.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:736021

DOI: 10.1155/2014/736021

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:736021